Integrability for the Dobrakov integral

Charles W. Swartz

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 4, page 640-646
  • ISSN: 0011-4642

How to cite

top

Swartz, Charles W.. "Integrability for the Dobrakov integral." Czechoslovak Mathematical Journal 30.4 (1980): 640-646. <http://eudml.org/doc/13230>.

@article{Swartz1980,
author = {Swartz, Charles W.},
journal = {Czechoslovak Mathematical Journal},
keywords = {integration for vector-valued functions with respect to operator-valued measures; Dobrakov integral; weak integral; Pettis integral},
language = {eng},
number = {4},
pages = {640-646},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Integrability for the Dobrakov integral},
url = {http://eudml.org/doc/13230},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Swartz, Charles W.
TI - Integrability for the Dobrakov integral
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 4
SP - 640
EP - 646
LA - eng
KW - integration for vector-valued functions with respect to operator-valued measures; Dobrakov integral; weak integral; Pettis integral
UR - http://eudml.org/doc/13230
ER -

References

top
  1. R. Bartle A., General bilinear vector integral, Studia Math., 15 (1956), 337-352. (1956) Zbl0070.28102MR0080721
  2. J. K. Brooks, On the Gelfand-Pettis integral and unconditionally convergent series, Bull. Polish. Acad. Sci. 17 (1969), 809-813. (1969) Zbl0205.13402MR0264025
  3. J. K. Brooks, 10.1073/pnas.63.2.266, Proc. Nat. Acad. Sci. U.S.A. 63 (1969), 266-270. (1969) MR0274697DOI10.1073/pnas.63.2.266
  4. S. D. Chatterji, 10.1007/BF01189256, Math. Zeit., 136 (1974), 53-58. (1974) Zbl0264.28007MR0343023DOI10.1007/BF01189256
  5. J. Diestel, J. J. Uhl, Vector measures, Amer. Math. Soc., Math. Surveys *15, 1977. (1977) Zbl0369.46039MR0453964
  6. I. Dobrakov, On representation of linear operators on C 0 ( T , X ) , Czech. Math. J., 21 (1971), 13-30. (1971) MR0276804
  7. I. Dobrakov, On integration in Banach spaces I, Czech. Math. J., 20 (1970), 511-536. (1970) Zbl0215.20103MR0365138
  8. I. Dobrakov, On integration in Banach spaces II, Czech. Math. J., 20 (1970), 680-695. (1970) Zbl0224.46050MR0365139
  9. N. Dunford, J. Schwartz, Linear operators, Interscience, N.Y., 1958. (1958) Zbl0084.10402
  10. H. Garnir M. de Wilde, J. Schmets, Analyse Fonctionelle II, Birkhäuser Verlag, 1972. (1972) 
  11. D. Lewis, 10.2140/pjm.1970.33.157, Pacific J. Math., 33 (1970), 157-165. (1970) Zbl0195.14303MR0259064DOI10.2140/pjm.1970.33.157
  12. D. Lewis, On integrability and summability in vector spaces, Illinois J. Math., 16 (1972), 294-307. (1972) Zbl0242.28008MR0291409
  13. C. Swartz, Integration with respect to vector measures, Bull. Royal Soc. Liège, 45 (1976), 76-79. (1976) Zbl0328.46040MR0427584

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.